On non-co-Hopfian p-groups with finite derived subgroup

Creative Commons License

Arikan A.

GLASGOW MATHEMATICAL JOURNAL, vol.46, pp.363-369, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46
  • Publication Date: 2004
  • Doi Number: 10.1017/s0017089504001843
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.363-369
  • Gazi University Affiliated: No


In this article the following are proved: 1. Let G be an infinite p-group of cardinality either No or greater than 2(N0). If G is center-by-finite and non-Cernikov, then it is non-co-Hopfian; that is, G is isomorphic to a proper subgroup of itself. 2. Let G be a nilpotent p-group of class 2 with G/G' a non-Cernikov group of cardinality No or greater than 2(N0). If G' is of order p, then G is non-co-Hopfian.